Skip navigation

Stochastic comparability and dual q-functions

Stochastic comparability and dual q-functions

Zhang, Hanjun and Chen, Anyue (1999) Stochastic comparability and dual q-functions. Journal of Mathematical Analysis and Applications, 234 (2). pp. 482-499. ISSN 0022-247X (doi:10.1006/jmaa.1999.6356)

Full text not available from this repository.

Abstract

In this paper we discuss the relationship and characterization of stochastic comparability, duality, and Feller–Reuter–Riley transition functions which are closely linked with each other for continuous time Markov chains. A necessary and sufficient condition for two Feller minimal transition functions to be stochastically comparable is given in terms of their density q-matrices only. Moreover, a necessary and sufficient condition under which a transition function is a dual for some stochastically monotone q-function is given in terms of, again, its density q-matrix. Finally, for a class of q-matrices, the necessary and sufficient condition for a transition function to be a Feller–Reuter–Riley transition function is also given.

Item Type: Article
Uncontrolled Keywords: stochastic comparability, duality, stochastic monotonicity, Feller–Reuter–Riley transition functions, zero-exit, zero-entrance
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:00
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/372

Actions (login required)

View Item View Item